Tylenol Sinus Congestion And Pain Caplets, Daytime, 24 Count

Tylenol Sinus Congestion And Pain Caplets, Daytime, 24 Count

Tylenol

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Provides temporary relief of allergy and cold symptomsContains 325 mg of acetaminophen and 5 mg of phenylephrineRelieves headache, sinus congestion/pressure, and nasal congestionReduces fever and aches and painsNon-drowsy formula for daytime

Ingredients

Active Ingredients (in each caplet): Acetaminophen 325 mg, phenylephrine HCl 5 mg
Inactive Ingredients: Anhydrous citric acid, carnauba wax, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C red no. 40 aluminum lake, flavors, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polysorbate 80, potassium sorbate, powdered cellulose, pregelatinized starch, sodium benzoate, sodium citrate, sodium starc

Always refer to the actual package for the most accurate information